Late-onset Tay-Sachs disease: Adverse effects of medications and implications for treatment

B. E. Shapiro, S. Hatters-Friedman, J. A. Fernandes-Filho, K. Anthony, M. R. Natowicz

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The authors conducted a retrospective and brief prospective study of adverse effects of approximately 350 medications in 44 adults with late-onset Tay-Sachs disease (LOTS). Some medications were relatively safe, whereas others, particularly haloperidol, risperidone, and chlorpromazine, were associated with neurologic worsening.

Original languageEnglish (US)
Pages (from-to)875-877
Number of pages3
JournalNeurology
Volume67
Issue number5
DOIs
StatePublished - Sep 2006

ASJC Scopus subject areas

  • Clinical Neurology

Fingerprint Dive into the research topics of 'Late-onset Tay-Sachs disease: Adverse effects of medications and implications for treatment'. Together they form a unique fingerprint.

  • Cite this